MAUDE Adverse Event Report: SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Skin Discoloration (2074); Twitching (2172); Reduced Blood Flow (4598)
Date of Event 12/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling and risk management file.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.Additionally, the product was used off-label in the lip region.We cannot rule out that this may have contributed to the reported event.Eus-20260105-5[1].
 
Event or Problem Description
On december 22, 2025 the hcp reported injecting 1cc of evolysse form into the lips and nasolabial folds of a patient.By (b)(6) 2025, the patient experienced discoloration in the upper lip which they described as "dusky" along with eye twitching and pain.Massage temporarily improved the discoloration, but symptoms returned when stopped.On (b)(6) 2026, the hcp suspected a vascular occlusion and administered 10 vials of amphadase, resulting in minimal improvement; massage, heat, and aspirin were prescribed.Another hcp performed an ultrasound of the patient on (b)(6) 2026 and diagnosed the patient with bilateral vascular occlusions in both oral commissures with redness extending from the corner of the mouth to the corner of the eye.The hcp injected 2 vials of hyaluronidase and patient experienced an improvement of symptoms.The patient's symptoms resolved as of (b)(6) 2026.

Brand Name
EVOLYSSE FORM
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key24054514
Report Number3015260155-2026-00002
Device Sequence Number10023040
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270531(10)S2251850090
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 01/13/2026
Report Date (Section F) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2251850090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/02/2026
Event Location Other
Date Report to Manufacturer01/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale